MathSciNet Relay Station
MathSciNet bibliographic data
MR2378547 60F15 (11K38 42A55)
Fukuyama, K. The law of the iterated logarithm for discrepancies of $\{\theta^nx\}$. Acta Math. Hungar. 118 (2008), no. 1-2, 155–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement